# SDR WRXR20250418001

- Difficulty date: April 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: SH670393477
- Condition: Corroded
- Location: Zone 100
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SUBSTRUCTURE AT FS 847.00 - FS 847.00+32.00 LH BL 36.00 ALONG BOTTOM STRAP. REMOVED CORROSION ON SUBSTRUCTURE AT FS 847.00 - FS 847.00+32.00 LH BL 36.00 ALONG BOTTOM STRAP IAW CRJ900 SRM 51-21-06-001-001-A01. FABRICATED STRAP SH670-39347-7 FROM 2024-T3 LOT# 585873B3/1.1, LOCATED AND DRILLED IAW CRJ900 SRM 51-40-11-001-001-A01, SRM 51-24-36-001-001-A01. REPLACED STRAP SH670-39347-7 WITH NEW FABRICATED STRAP IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-15-001-001-A01.
